MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number 37601
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable neurostimulator (ins) was at elective replacement indicator (eri) and they planned to remove the ins and extension but leave the lead.The patient wanted the system removed due to lack of finance for a replacement.They have open circuit on their left globus pallidus (gpi) lead,  monopolar contact 3 - 4,158 and bipolar pairs 0/3 - 4,784 and 1/3 - 4,364.The patient had normal use and no falling.The impedance issue did not affect the dbs therapy because they did not use the open circuit electrode pair for programming.The patient was informed they could not do an mri.
 
Additional Manufacturer Narrative
D10.Section d information references the main component of the system.Other relevant device(s) are: product id: 3389-40, serial/lot #: (b)(6), ubd: 31-aug-2021, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key18153029
Report Number3004209178-2023-21925
Device Sequence Number6420562
Product Code MHY
UDI-Device Identifier00643169100770
UDI-Public00643169100770
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date11/16/2023
Date Device Manufactured11/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Patient SexMale